MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 6 ACCOLADE II BROACH; Screw, Fixation, Bone

STRYKER ORTHOPAEDICS-MAHWAH SIZE 6 ACCOLADE II BROACH; Screw, Fixation, Bone
Catalog Number 1020-5206
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: on monday, (b)(6) 2026 during a total hip replacement surgery, a curette from the accolade stem instrument broke during the procedure.This curette is used to prepare the intramedullary canal prior to implanting the accolade stem and is also left in place as a trial stem.During the procedure, the metal segment where the extractor is inserted broke, preventing its normal removal from the patient.The surgeon had to perform a femoral osteotomy to remove the stem, followed by a wire fixation, which resulted in a longer surgical time and an additional, unplanned procedure for the patient.The patient indicated that he will be taking legal action to the clinic and with stryker.Procedure identification: left hip replacement with trident1 acetabular cup and accolade stem.

Brand Name
SIZE 6 ACCOLADE II BROACH
Common Device Name
Screw, Fixation, Bone
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24870190
Report Number0002249697-2026-00286
Device Sequence Number10020058
Product Code HWC
UDI-Device Identifier07613327252729
UDI-Public07613327252729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number1020-5206
Device Lot NumberSMM9N17
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age24 YR
Patient SexMale